# SDR YYFA20130131001

- Difficulty date: January 31, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 43,206 hours, 30,063 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Inoperative
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PA LOW DURING FLT, PAX CAN'T HEAR ANNOUNCEMENTS.
